# SDR UPS04141966

- Difficulty date: February 26, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- System (JASC): 2565 · Escape Slide
- Part: Warning Horn
- Condition: Malfunctioned
- Location: Escape Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A LEVEL AT FL330 THE SLIDE WARNING HORN BUZZED CONTINUOUSLY.  RESET C/B SLIDE WARNING HORN, CHECKS NORMAL.
